# SDR QMLA2011030711032

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N914EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0440
- Aircraft time: 1,399 hours, 6,662 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: L711M1053051
- Condition: Delaminated
- Location: Lt Exhaust
- Part time: 1,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC INSPECTED AND FOUND SOME DELAMINATION ON THE LT REAR ENGINE COWLING PANEL AFT OF THE EXHAUST OUTLET IN EXCESS OF THE LIMITS SPECIFIED IN THE AEC SRM 51-10-11, 2-1, PARA 3.   THE MECHANIC HAS SENT THE COWLING TO OUR  REPAIR STATION FOR THEIR EVALUATION.  THAT EVALUATION HAS DETERMINED THAT THE DAMAGE IS BEYOND THE LIMITS AS THE MECHANIC PREVIOUSLY STATED.  AEC WILL BE PROVIDING AN APPROVED REPAIR.
